Export: Bubble size distribution resulting from the breakup of an air cavity injected into a turbulent water jet

Martínez Bazán, Carlos and Montañés García, José Luis and Lasheras, Juan C. (2000). Bubble size distribution resulting from the breakup of an air cavity injected into a turbulent water jet. "Physics of Fluids", v. 12 (n. 1); pp. 145-148. ISSN 1070-6631. https://doi.org/10.1063/1.870290.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM